# SDR WWMA9700002

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Avionics Compt
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONICS SMOKE LIGHT REMAINS ILLUMINATED.  REPLACED THE AVIONICS SMOKE DETECTOR.
